# SDR 2003FA0001133

- Difficulty date: October 23, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N853HW
- Make and model: Snias AS350B2
- Aircraft serial: 2741
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: 70BM035420
- Part serial: 9454
- Condition: Noisy
- Location: Engine
- Part time: 6,340 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBING NOISE AFTER SHUT DOWN.  ONLY WHEN ENGINE IS HOT.
